# SDR VJ9800514

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SKIN ON LT AND RT UPPER AND LOWER BANANA FAIRING CHAFED.  RT UPPER BANANA FAIRING SKIN CHAFED OUT OF LIMIT IAW DC9 SRM 55-01.  REMOVED SKIN, FABRICATED AND INSTALLED NEW SKIN IAW DC9 SRM 51-10-4, 51-10-3, 51-30-2 AND 55-01.
